MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE
Model Number BF-PE2
Medical Device Problem Codes Material Discolored (1170); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the investigation found that the suction cylinder is found discolored and the forceps channel port is sticky.Based on the results of the investigation, the most probable causes suggest the reported malfunction possibly due to some kind of stress such as damage or deterioration of parts, electrical problems, environmental temperature problems, and maintenance problems.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the evaluation, the bronchovideoscope exhibited that the suction cylinder is found discolored and the forceps channel port is sticky.

Brand Name
BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24709320
Report Number9610595-2026-24779
Device Sequence Number15996586
Product Code EOQ
UDI-Device Identifier04953170339974
UDI-Public04953170339974
Combination Product (Y/N)N
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-PE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown